# SDR SIMA20140115007

- Difficulty date: January 15, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 27,064 hours, 23,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SERVICE DOOR INOPERATIVE.  IAW NRWC 840-DFW-01186 FOR REPAIR OF BROKEN WIRE.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
